# SDR 95ZZZX2471

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 206030104023
- Condition: Cracked
- Location: Fwd Cross-Tube
- Part time: 1,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED FORWARD CROSS-TUBE FITTING CRACKED.  FITTING FOUND CRACKED IN THE SAME AREA AS REPORTED ON MDR SUBMITTED ON 2-7-94.  THE FITTING WAS MANUFACURED IN OCTOBER, 1992, WHICH IS DIFFERENT FROM THE PREVIOUSLY REPORTED CRACKED FITTINGS.
